# SDR CA091127004

- Difficulty date: November 19, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 1,623 hours
- Engine: Cont IO240B
- System (JASC): 7602 · Mixture Control
- Part: Rod End
- Part number: HF3M
- Condition: Worn
- Location: Mixture Control
- Part time: 309 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED MAINTENANCE IT WAS DISCOVERED THAT THE BUSHINGS RETAINING THE ROD END SWIVEL BALL WERE WORN AND ONE SIDE HAD DISLODGED CAUSING THE SWIVEL BALL TO SEPARATE FROM THE ROD END.  MIXTURE CONTROL WAS NOT LOST DUE TO THE LARGE RETAINER WASHER ON THE BOLT SECURING THE ROD END TO THE MIXTURE CONTROL ARM.  (TC NR 20091127004)
